# SDR DL72S954547

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Part number: 65178234
- Condition: Leaking
- Location: Elevator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, ELEV FEEL DIFFERENTIAL PRESS LIGHT BEGAN TO FLICKER, HYDRAULIC PRESSURE AND QUANTITY GOOD ON ALL SYSTEMS, ABOUT 5 MINUTES LATER, THE HYDRAULIC SYSTEM-A OVERHEAT LIGHT ILLUMINATED.  TURNED NR 1 PUMP BACK ON, WAS GOOD FOR ABOUT 2 MINUTES, AND LIGHT RE-ILLUMINATED WITH LOSS OF PRESSURE AND QUANTITY ALMOST INSTANTANONEOUSLY.  HAD UNEVENTFUL LANDING, FOUND ELEVATOR HYDRAULIC MODULE LEAKING FROM PLUG AT COMPENSATOR.  REPLACED ELEVATOR HYDRAULIC MODULE.
